# SDR SWAA2020102822920

- Difficulty date: October 14, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF UPPER SURFACE HAS DELAMINATION AROUND 2 EACH CENTER INSERTS, MARKED.  REPAIRED DAMAGE TO CABIN FLOOR PANEL 241AF UPPER SURFACE DELAMIANTED AROUND 2 EACH CENTER INSERTS, AS MARKED IAW SRM 53-00-50-2R-0 AND SRM 53-00-50-2R-2.  INSTALLED 2 EACH INSERTS, IAW BAC 5085 PG 20-24 CURED AT 140*F FOR HOUR REV E A94417 A72535 A34007 A69240 A32977 DIG THERMOMETER AAR 30347 DUE 4-30-21.
